# SDR IPXA2017020213620

- Difficulty date: January 16, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A532787149200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MAIN CABIN FLOORBEAM,  FRAME 79, Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-62955-A.
